# SDR AALA2020032649038

- Difficulty date: March 4, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 61,725 hours, 23,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover Plate
- Part number: D5347557525800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO DOOR CUT OUT LOWER SILL TORSION BOX OUT BOARD COVER SHEET BETWEEN FR 52 AND FR 58 AT S38R. REPLACED COVER SHEET PER SRM 51-72-11.
